| Model Number |
AZURION 7 B12 |
| Medical Device Problem Code |
Activation Failure (3270)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/23/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to philips that the system failed to boot during late-night startup; multiple processes crashed on a azurion 7 b12.The clinical use of the system was outside of use.There was no reported patient or user harm.
Additional Manufacturer Narrative
Philips service checked the logs, provided a workaround solution, and returned the device to use.This report was submitted in agreement with fda for the retrospective reporting commitment (reference: (b)(4)).